The aim of this report is to describe a rare complication of clostridium difficile (CD) disease, the occurrence of an inflammatory pseudotumor that caused intestinal obstruction in a liver transplant recipient. A 9-month-old girl underwent liver transplantation for biliary atresia. She was given tacrolimus as primary immunosuppressive therapy. Three months after liver transplantation, she presented with febrile protracted bloody diarrhea and failure to thrive. A diagnosis of post-transplant lymphoproliferative disease associated with Epstein-Barr virus infection was initially made on histological examination of duodenal biopsies. Tacrolimus was discontinued. Despite treatment with anti-CD20 monoclonal antibodies the child's condition deteriorated and she presented with intestinal occlusion. A mass at the ascending colon was seen on the computed tomography scan mimicking lymphoma and the child underwent surgical laparotomy. Histological examination of the mass showed typical pathological lesions of inflammatory pseudotumor and CD pseudomembranous colitis. Diagnosis of CD disease was confirmed upon the identification of CD toxin A in stools. She was successfully treated by metronidazole and gamma-globulin perfusions. Delayed diagnosis and anti-CD20 monoclonal antibodies therapy (associated with hypogammaglobulinemia) possibly played a major role in the severity of CD pseudomembranous colitis and in the occurrence of an inflammatory pseudotumor.